Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

92 Publications


2016 | Journal Article | IST-REx-ID: 1267 | OA
Nonexistence of large nuclei in the liquid drop model
R. Frank, R. Killip, P. Nam, Letters in Mathematical Physics 106 (2016) 1033–1036.
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 1704 | OA
Note on a family of monotone quantum relative entropies
A. Deuchert, C. Hainzl, R. Seiringer, Letters in Mathematical Physics 105 (2015) 1449–1466.
View | Files available | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1807 | OA
Sharp interface limit for two components Bose-Einstein condensates
M. Goldman, J. Royo-Letelier, ESAIM - Control, Optimisation and Calculus of Variations 21 (2015) 603–624.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1880 | OA
Superfluid behavior of a Bose-Einstein condensate in a random potential
M. Könenberg, T. Moser, R. Seiringer, J. Yngvason, New Journal of Physics 17 (2015).
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 1939
Erratum to: Excitation spectrum of interacting bosons in the Mean-Field Infinite-Volume limit
J. Dereziński, M.M. Napiórkowski, Annales Henri Poincare 16 (2015) 1709–1711.
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 2085 | OA
Collective excitations of Bose gases in the mean-field regime
P. Nam, R. Seiringer, Archive for Rational Mechanics and Analysis 215 (2015) 381–417.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 473 | OA
Derivation of nonlinear gibbs measures from many-body quantum mechanics
M. Lewin, P. Nam, N. Rougerie, Journal de l’Ecole Polytechnique - Mathematiques 2 (2015) 65–115.
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 1572 | OA
Validity of the spin-wave approximation for the free energy of the Heisenberg ferromagnet
M. Correggi, A. Giuliani, R. Seiringer, Communications in Mathematical Physics 339 (2015) 279–307.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1573 | OA
Unconditional uniqueness for the cubic gross pitaevskii hierarchy via quantum de finetti
T. Chen, C. Hainzl, N. Pavlović, R. Seiringer, Communications on Pure and Applied Mathematics 68 (2015) 1845–1884.
View | DOI | Download Preprint (ext.)
 

2014 | Conference Paper | IST-REx-ID: 8044 | OA
Structure of the excitation spectrum for many-body quantum systems
R. Seiringer, in:, Proceeding of the International Congress of Mathematicans, Kyung Moon SA, 2014, pp. 1175–1194.
View | Download Published Version (ext.)
 

Filters and Search Terms

department=RoSe

Search

Filter Publications